Table of Contents
Algebra
Volume 2013, Article ID 460582, 8 pages
http://dx.doi.org/10.1155/2013/460582
Research Article

A Morphism Double Category and Monoidal Structure

1School of Mathematics, Harish Chandra Research Institute, Chhatnag Road, Jhusi, Allahabad, Uttar Pradesh 211 019, India
2S. N. Bose National Centre for Basic Sciences, Block JD, Sector III, Salt Lake, Kolkata, West Bengal 700098, India
3Department of Mathematics, Louisiana State University, Baton Rouge, LA 70803, USA

Received 15 November 2012; Revised 13 February 2013; Accepted 14 February 2013

Academic Editor: Dae San Kim

Copyright © 2013 Saikat Chatterjee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Chatterjee, A. Lahiri, and A. N. Sengupta, “Parallel transport over path spaces,” Reviews in Mathematical Physics, vol. 22, no. 9, pp. 1033–1059, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Lévy, “Two-Dimensional Markovian Holonomy Fields,” Astérisque, vol. 329, 2010. View at Google Scholar
  3. J. Baez, “Higher Yang-Mills Theory,” unpublished, http://arxiv.org/abs/hep-th/0206130.
  4. J. Baez and U. Schreiber, “Higher gauge theory, in categories in Algebra, geometry and mathematical physics,” in Proceedings of the Contemporary Mathematics (AMS '07), A. Davydov, Ed., American Mathematical Society, 2007. View at Zentralblatt MATH · View at MathSciNet
  5. J. Baez and U. Schreiber, “Higher Gauge Theory II: 2-connections on 2-bundles,” unpublished, http://arxiv.org/abs/hep-th/0412325. View at Google Scholar
  6. F. Girelli and H. Pfeiffer, “Higher gauge theory—differential versus integral formulation,” Journal of Mathematical Physics, vol. 45, no. 10, pp. 3949–3971, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Lahiri, “Surface holonomy and gauge 2-group,” International Journal of Geometric Methods in Modern Physics, vol. 1, no. 4, pp. 299–309, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Baez, “Quantum quandaries: a category-theoretic perspective,” in The Structural Foundations of Quantum Gravity, pp. 240–265, Oxford University Press, Oxford, UK, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Shulman, “Constructing symmetric monoidal bicategories,” unpublished, http://arxiv.org/abs/1004.0993. View at Google Scholar
  10. S. Mac Lane, Categories for the Working Mathematician, Springer, 1971. View at MathSciNet
  11. G. M. Kelly and R. Street, “Reviews of the elements of 2-categories,” in Category Seminar, vol. 420 of Lecture Notes in Mathematics, pp. 75–103, Springer, Berlin, Germany, 1974. View at Google Scholar · View at MathSciNet